Advertisement

2. Medication

Many medications have loss of appetite as a side effect, including antibiotics. Stimulant drugs have appetite-suppressing qualities, while others have side effects like nausea and stomach upset that often make people feel less like eating. Antidepressants, antifungals, muscle relaxers, and drugs for treating Parkinson’s disease can suppress hunger. Anyone experiencing a loss of appetite should ask their doctor if a medication they are taking might be responsible.

Medication assortment apomares / Getty Images
Advertisement

Disclaimer

This site offers information designed for educational purposes only. You should not rely on any information on this site as a substitute for professional medical advice, diagnosis, treatment, or as a substitute for, professional counseling care, advice, diagnosis, or treatment. If you have any concerns or questions about your health, you should always consult with a physician or other healthcare professional.